# SDR SWAA104576

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 78,634 hours, 73,018 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6545871523
- Part serial: 510
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R1 DOOR FWD EDGE UPPER HINGE CUTOUT CRACKED.  REMOVED AND REPLACED R1 DOOR ASSY PER MM.
